RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2011, том 2, номер 3, страницы 20–41 (Mi emj60)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Analysis of two-operator boundary-domain integral equations for variable-coefficient mixed BVP

T. G. Ayelea, S. E. Mikhailovb

a Department of Mathematics, Addis Ababa University, Addis Ababa, Ethiopia
b Department of Mathematical Science, Brunel University London, Uxbridge, UK

Аннотация: Applying the two-operator approach, the mixed (Dirichlet–Neumann) boundary value problem for a second-order scalar elliptic differential equation with variable coefficients is reduced to several systems of Boundary Domain Integral Equations, briefly BDIEs. The two-operator BDIE system equivalence to the boundary value problem, BDIE solvability and the invertibility of the boundary-domain integral operators are proved in the appropriate Sobolev spaces.

Ключевые слова и фразы: partial differential equations, variable coefficients, parametrix, boundary-domain integral equations, equivalence, unique solvability and invertibility.

Полный текст: PDF файл (432 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 35J25, 31B10, 45P05, 45A05, 47G10, 47G30, 47G40
Поступила в редакцию: 07.03.2011
Язык публикации: английский

Образец цитирования: T. G. Ayele, S. E. Mikhailov, “Analysis of two-operator boundary-domain integral equations for variable-coefficient mixed BVP”, Eurasian Math. J., 2:3 (2011), 20–41

Цитирование в формате AMSBIB
\RBibitem{AyeMik11}
\by T.~G.~Ayele, S.~E.~Mikhailov
\paper Analysis of two-operator boundary-domain integral equations for variable-coefficient mixed BVP
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 3
\pages 20--41
\mathnet{http://mi.mathnet.ru/emj60}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910839}
\zmath{https://zbmath.org/?q=an:1272.47060}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj60
  • http://mi.mathnet.ru/rus/emj/v2/i3/p20

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Chkadua O., Mikhailov S.E., Natroshvili D., “Localized Boundary-Domain Singular Integral Equations Based on Harmonic Parametrix For Divergence-Form Elliptic Pdes With Variable Matrix Coefficients”, Integr. Equ. Oper. Theory, 76:4 (2013), 509–547  crossref  mathscinet  zmath  isi  scopus
    2. Mikhailov S.E., “Analysis of Segregated Boundary-Domain Integral Equations For Bvps With Non-Smooth Coefficients on Lipschitz Domains”, Bound. Value Probl., 2018, 87  crossref  mathscinet  isi  scopus
    3. Fresneda-Portillo C., “Boundary-Domain Integral Equations For the Diffusion Equation in Inhomogeneous Media Based on a New Family of Parametrices”, Complex Var. Elliptic Equ., 65:4 (2020), 558–572  crossref  mathscinet  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:342
    Полный текст:110
    Литература:33
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021